2019
Том 71
№ 7

All Issues

Zeng Xiao Ming

Articles: 1
Brief Communications (English)

Approximation for absolutely continuous functions by Stancu Beta operators

Zeng Xiao Ming

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 11. - pp. 1570-1576

In this paper, we obtain an exact estimate for the first-order absolute moment of Stancu Beta operators by means of the Stirling formula and integral operations. Then we use this estimate for establishing a theorem on approximation of absolutely continuous functions by Stancu Beta operators.